MAUDE Adverse Event Report: COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer (person): mobile: (b)(6).Initial reporter postal code: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
A patient underwent endovascular aortic repair (evar) for an abdominal aortic aneurysm on (b)(6) 2013.During the procedure the following devices were implanted: zenith flex aaa endovascular graft bifurcated main body (rpn: tffb-28-96-zt, lot number: 3288483); zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-74-zt, lot number: 3626614) placed in the right common iliac artery; and zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-20-90-zt, lot number: 2868888) placed in the left common iliac artery.A routine follow-up scan (date unknown) showed a type 1a endoleak on the zenith flex aaa endovascular graft bifurcated main body and a type 1b endoleak on the zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-20-90-zt, lot number: 2868888).Additional information was provided on 19jan2023 indicating that a fenestrated graft repair for the type 1a endoleak, as well as standard zisl limb extensions, that will be used to repair both type 1b endoleaks.The focus of this report is the type 1b endoleak on the zenith flex with spiral-z technology aaa endovascular graft iliac leg (rpn: zsle-16-74-zt, lot number: 3626614) that was placed in the right common iliac artery.Related reports for the same patient have been submitted under mdr #1820334-2023-00002 and mdr #1820334-2023-00001.
 
Event or Problem Description
In additional information received on 12feb2023, the area rep confirmed that there was no type 1b endoleak on the right iliac leg graft.
 
Additional Manufacturer Narrative
Correction: in additional information received on 12feb2023, the area representative confirmed that only one type 1b endoleak on the left iliac leg (manufacturer reference #: 1820334-2023-00002) occurred during this case.There was no type 1b endoleak on the right iliac leg.This event is no longer considered reportable under fda 21 cfr part 803, as it does not meet the criteria for a serious injury and/or product malfunction.No additional reports will be submitted for this event.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ZENITH FLEX WITH SPIRAL-Z TECHNOLOGY AAA ENDOVASCULAR GRAFT ILIAC LEG
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key16357515
Report Number1820334-2023-00123
Device Sequence Number20400919
Product Code MIH
UDI-Device Identifier10827002552385
UDI-Public(01)10827002552385(17)150801(10)3626614
Combination Product (Y/N)N
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2015
Device Model NumberN/A
Device Catalogue NumberZSLE-16-74-ZT
Device Lot Number3626614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/12/2023
Initial Report FDA Received Date02/10/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK, TFFB-28-96-ZT, LOT 3288483; COOK, ZSLE-20-90-ZT, LOT 2868888
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale